MathSciNet Relay Station
MathSciNet bibliographic data
MR645739 (58 #31105b) 57D30
Cantwell, John; Conlon, Lawrence Leaves with isolated ends in foliated $3$-manifolds. Topology 16 (1977), no. 4, 311–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement